CE Schedule


Click here to view the Live Streaming Schedule and Online Schedule PDF

(UPDATED 9/30/20)

 


 

Friday, October 2

8:00 a.m.-10:00 a.m.
Rob Scott, D.C., Ph.D.
2 Hours Philosophy & Principles of Chiropractic

This session will provide a critical look at the philosophical divide that exists within the chiropractic profession and provide a science-based approach to bridging the dialogue.

• Look into Chiropractic today – where we are as a profession.
• Big data insight into the anticipated needs and opportunity for the neurologically-focused, subluxation-based chiropractor
• Provide both the state of research and strategy/ agenda for salutogenic, vitalistic Chiropractic

 

Break 10:00 a.m.-10:30 a.m.

 

10:30 a.m.-12:30 p.m.
John Downes, D.C.
2 Hours Basic & Clinical Science

This will be a postgraduate lecture presenting current chiropractic clinical approaches to practical neurology and neuromechanics: chiropractic methods of assessment and clinical management tools.

• Introduction to concepts of neuromechanics
• Perspectives on assessment: criteria and risk indicators
• Current theories on neural integration to biomechanics

 

Break 12:30 p.m.-1 :30 p.m.

 

1 :30 p.m.-3:30 p.m.
William Kessel, D.C.
2 Hours Clinical Interventions/Evidence-Based Models

This course will present various chiropractic case studies that are considered clinical red flags. The focus is on chiropractic patient treatment and possible avenues of care plans with clinical interventions and evidence-based models will be discussed.

• Contraindications to chiropractic adjustments
• Review of unstable spinal joint/bone
• Acute inflammatory disease and its relationship to the spine
• Neurological deficits related to the spine.

 

Break 3:30 p.m.-4:00 p.m.

 

4:00 p.m.-6:00 p.m.
Bruce Fox, D.C., DACBR
2 Hours Clinical Interventions/Evidence-Based

This course will review and emphasize radiology pathology interpretive topics relating to the cervical and thoracic spine. Case studies will be utilized for bone and joint pathology and will include CT and MRI advanced imaging.

• Introduction
• Review of the ABCS system of basic film interpretation
• Review of Categorical Approach to spinal bone and joint radiology
• Review of cervical spine trauma classification
• Review of cervical spine traumatic injuries, including flexion, extension, lateral flexion, axial loading and rotational injuries
• Review of clinical significance of stable versus unstable cervical spine injuries

 


 

Saturday, October 3, 2020

8:00 a.m.-9:00 a.m.
Stephanie Sullivan, D.C., Ph.D.
1 Hour Research Trends

This course will begin with a foundational discussion regarding the nature and elements of autonomic nervous system assessment technologies being employed in chiropractic research. Select research articles will be reviewed while demonstrating the technologies utilized in the research. Further, the attendees
will be given the opportunity to see live data being recorded, and instruction will be provided on the neurophysiologic mechanisms responsible for the readings.

• Introduction
• Overview of the autonomic nervous system neuroscience literature, including applicable technology
• Demonstration of heart rate variability technology
• Discussion of relevant CCR research studies and the relationship to a development-of-health perspective on research as opposed, to a condition-based model of research

 

9:10 a.m.-10:10 a.m.
Brent Russell, D.C.
1 Hour Research Trends

This course will highlight several methods of modern biomechanics motion assessment and discuss methods used in chiropractic research at Life University.

• Overview and examples of kinematic assessment methods
• The application of clinical observation vs. objective motion assessment
• Findings from Life University research

 

Break 10: 10 a.m.-10:30 a.m.

 

10:30 a.m.-12:30 p.m.
Shannon Good, D.C., CACCP
2 Hour Basic & Clinical Science

This will be a lecture in the clinical clinical case management of the spinal vertebral subluxation complex as applied to special populations, including the pediatric patient.

• Fundamentals of specific diagnostic case studies and chiropractic treatment options

 

Break 12:30 p.m.-1 :30 p.m.

 

1 :30 p.m.-3:30 p.m.
Michael Longyear, D.C.
2 Hours Basic & Clinical Science

This course will delve into the world of neuropsychological testing in your office and cover how to properly understand the clinical relevance to neurophysiological delineates of spinal subluxation.

• Cover the current trends in neuropsychological testing and how to use them in your office
• The effects to the spine due to neurophysiological lesions in the brain

 

Break 3:30 p.m.-4:00 p.m.

 

4:00 p.m.-5:00 p.m.
B.J. Harman, D.C.
1 Hour Patient Communication: Communications Skills and Strategies

The course is intended to help the practitioner enhance his/her communication skills in one-on-one and group settings. The course will also give tips on how to utilize different learning styles in order to be an effective communicator.

• Three types of communication and their characteristics
• How to ensure that you are verbally communicating to patients clearly
• How to ensure that you are not crossing doctor-patient boundaries
• How to ensure that you are aware of tactile boundaries

 

5: 10 p.m.-6: 10 p.m.
Melissa Briscoe-LaMarche, D.C.
1 Hour Patient Communication

This course is intended to enable practitioners to improve patient chiropractic outcomes by communicating to patients the benefits of chiropractic spinal adjustments and proper posture.

• Normal vs. Abnormal Posture
• Contributions to Poor Posture (Habits, phones, TV, computers )
• Concepts to Improve Posture (Consciousness, Words that work/Words to live by)